MathSciNet Relay Station
MathSciNet bibliographic data
MR2018877 35Q35 (35B40 35B65 35C10 76B15 76U05)
Varlamov, V.; Liu, Yue Cauchy problem for the Ostrovsky equation. Discrete Contin. Dyn. Syst. 10 (2004), no. 3, 731–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement